MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC SPINAL ANES/EPIDURAL CATH KIT; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC SPINAL ANES/EPIDURAL CATH KIT; ANESTHESIA CONDUCTION CATHETER
Catalog Number UI-05502
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "twice in the last month, the catheter from this kit has broken off when being pulled out/discontinued.With the most recent occurrence last thursday, the catheter and the internal wire broke off.The patients were consulted with the neuro surgery team and had to go back to the operating room to have the remainder of the catheter removed." associated complaints: 9680794-2024-00524, 9680794-2024-00523.
 
Additional Manufacturer Narrative
Qn # (b)(4).
 
Event or Problem Description
It was reported that: "twice in the last month, the catheter from this kit has broken off when being pulled out/discontinued.With the most recent occurrence last thursday, the catheter and the internal wire broke off.The patients were consulted with the neuro surgery team and had to go back to the operating room to have the remainder of the catheter removed." associated complaints: 9680794-2024-00524, 9680794-2024-00523 and 9680794-2024-00525.
 
Additional Manufacturer Narrative
(b)(4)."new information received indicates that this was not a reportable event, thus, the initial mdr submitted on 06/04/2024 should be re tracted.".

Brand Name
SPINAL ANES/EPIDURAL CATH KIT
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19456788
Report Number9680794-2024-00525
Device Sequence Number7925685
Product Code BSO
UDI-Device Identifier00801902014160
UDI-Public00801902014160
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2025
Device Catalogue NumberUI-05502
Device Lot Number33F23J0523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown